# SDR UIEA2011051800260

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,929 hours, 9,145 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 746013J
- Part serial: 1397
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE EICAS MESSAGES DISPLAYED RELEVANT TO ELECTRICAL POWER LOSS. (R & R BCU NR 2 IAW MM AND ALL OPERATES NORMAL).
